# SDR PCSA202110150184

- Difficulty date: October 12, 2021
- Submitted: October 15, 2021
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 63,131 hours, 44,360 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Control Panel
- Part number: CCP70000
- Part serial: 047
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AS THE CREW WERE APPROACHING TOP CLIMB OF FLIGHT LEVEL 380, THE CREW RECEIVED A MASTER WARNING,FOLLOWED BY A FIRE BELL, EICAS MESSAGE OF "MAIN DECK CARGO FIRE" AND THE MAIN DECK ZONES THAT WERE SENSING SMOKE ENUNCIATED.  THE CREW PROCEEDED TO COMMENCE THE QRH CHECKLIST FOR MAIN DECK CARGO FIRE .  DURING COMMENCEMENT OF THE CHECKLIST , PRIOR TO REACHING STEP #6, THE FIRE BELL, MASTER WARNING AND MAIN DECK AFFECTED ZONES SILENCED AND ASSOCIATED WARNINGS EXTINGUISHED.  AS A PRECAUTION, THE CREW DECIDED TO DIVERT BACK TO MIA.  DURING THE DIVERSION, THE CREW ASK THE FLIGHT MECHANIC TO VISUALLY ASSESS THE SITUATION THROUGH THE SMOKE BARRIER DOOR WINDOW.  THE MECHANIC ADVISED THAT THERE WERE NO SIGNS OF FIRE, SMOKE.  THE CREW DECIDED NOT TO DECLARE AN EMERGENCY. THE AIRPLANE LANDED WITHOUT FURTHER ISSUE.  NO FURTHER WARNING MESSAGES WERE RECEIVED DURING DESCEND, APPROACH, AND LANDING.
